# SDR SWIA202158295

- Difficulty date: March 17, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT WING, FLAP SKEW DETECTOR HARNESS AT WS178 HAS 2EA CLAMPS WITH CRACKED/SPLIT CUSHIONING INSULATION(FLAGGED)      (C-CHECK RO 5/20/2021)    ORDERED AND RECIVED NEW CLAMPS , INSTALLED NEW CLAMPS AT WS178 FLAP SKEW DETECTOR HARNESS IAW CRJ 700 AMM 20-21-00-910-801 A01 CALIBREATED TOOL USED TUC 8618 DUE 30-NOV-21
